# SDR AALA202405013071

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 11,594 hours, 1,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204916101
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EXTERIOR EMERGENCY LIGHT AT DOOR L2 IS DIM AND FLICKERS. MAINTENANCE REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT AT DOOR L2 IAW DMC-B787-A-33-49-03-01A-720A-A.
